Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I just need to vent....so i was supposed start accutane in august but chickened out and decided to postpone my appointment for the blood test until september... my skin was doing pretty good this summer even though i stopped taking doxy because it was making me feel sick. I was taking zinc and b vitamins. Aside from one or two major pimples and few small spots, things were manageable. I was going out more and even dating! Now im a few weeks away from starting accutane...scared beyond belief. Im just waiting for a second blood test and results before the derm sends the prescrption in. But I broke out soooo badly this week with a heaping inflamed puss filled pimple smack in the middle of my cheek and a few small cysts around my mouth. I am working and going to school and have internship interviews coming up...so many people to meet and make a good impression on and i just feel myslef slowly retreating from the world again. I am anticipating the worst side effects from the accutane...i am so scared to take this med but so fed up of all the oil, acne, money spent and useless products that probably make my skin worse and most of all my lack of self-confidence. There are so many things I want to accomplish and things I know I want to do but don't because of acne!

Share this post


Link to post
Share on other sites

This is a good opportunity for you to develop self-confidence without having it rely on eternal variables. If you can get your confidence under control WITH acne, it will be even more powerful without it.

Just realize that the worst thing you can do is let your acne effect your personality. If you're confident, respect yourself, and not socially stagnant with acne, you'll leave an impression on people that your life is not dictated by uncontrollable variables. That's quite an impression. Then just keep plugging along, and that Accutane will clear you up in know time. =D

Share this post


Link to post
Share on other sites

Why are you afraid of taking accutane? I know that there have been some real horror stories that have been posted here about side effects. However, those that post these, while sincere and well-meaning, are really a very small percentage of those who take accutane with success.

Any medicine, even over the counter aspirin can have negative side effects, but not for the majority of people who take it. Remember that you will be monitored throughout the course of your treatment. If you start manifesting serious side effects then you will be taken off the medication, it's that simple.

Of course, no one can say that accutane will be successful for you, but considering that literally hundreds of thousands of people have taken accutane and have achieved good results means that the odds are in your favor.

So, it is really simple, go about your life which includes interviews with big, pus filled lesions, or do something about it to make those cysts go away. To me that is a no brainer.

What are you honestly afraid of...?

Joe Zit

Edited by Joe Zit

Share this post


Link to post
Share on other sites

Hi.

I did a course of accutane a few years back, it really did work, cleared me up. The only side-effects were some drying of skin and lips, nothing some moisturizer and balm can't handle.

It really is the way to go if you're skin is driving you that crazy. :)

Share this post


Link to post
Share on other sites

Just think - you take accutane now and get it done with, because the sooner you do that the sooner you'll have cleared up skin and your confidence back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×